# SDR DALA2024040103959

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 18,624 hours, 6,955 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 17207H1960
- Condition: Cracked
- Location: Cockpit L1
- Part time: 18,616 hours, 6,953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3888 - MISC/DE - DECLARED EMERGENCY DESCENT WITH ATC TO LOWER ALTITUDE DUE TO L1 WINDSHIELD OUTER PANE CRACKED. CORRECTIVE ACTION: REPLACED L1 WINDSHIELD AND WINDOW HEAT CONTROL UNIT. OPS CHECKS GOOD. CABIN PRESSURE LEAK CHECK GOOD.
